# SDR AWXA200400246

- Difficulty date: February 21, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546551
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .5 INCH CRACK WAS FOUND ON SHEAR TIE IN AFT CARGO COMPARTMENT BS 807, BL -0-.  MAINTENANCE REMOVED DAMAGED SHEAR TIE IN AFT CARGO COMPARTMENT BS 807, BL -0-; FABRICATED A NEW REPLACEMENT SHEAR TIE; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-07 FIG 203, PG 207-209.
